# SDR 03FDEA00617

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE) ACTUATOR FITTING HOLE (2 EACH) FOUND CORRODED.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69216 - WINGS - TRAILING EDGE   AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIR.
